It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I stopped statins after taking them for 8 or 9 years. True, I was concerned about stopping them cold turkey. But that has been about one year now and my concerns have changed to wondering when (if) I will completely recover from the statin damage. Statins do a wonderful job...when things are going as they should-I know. But, when the side effects take hold...you have to think plan B, what else can you do? What does your Dr say? When I told my Dr about the muscle pain and weakness he said to stop taking the Lipitor right away. Tried Zocor...that was worse and that was stopped. Now, trying with diet and supplements. The numbers ae not as good....but I sure feel better. Good luck to you.
[QUOTE=Imacarbuff]I stopped statins after taking them for 8 or 9 years. True, I was concerned about stopping them cold turkey. But that has been about one year now and my concerns have changed to wondering when (if) I will completely recover from the statin damage. Statins do a wonderful job...when things are going as they should-I know. But, when the side effects take hold...you have to think plan B, what else can you do? What does your Dr say? When I told my Dr about the muscle pain and weakness he said to stop taking the Lipitor right away. Tried Zocor...that was worse and that was stopped. Now, trying with diet and supplements. The numbers ae not as good....but I sure feel better. Good luck to you.[/QUOTE]

THANKS FOR YOUR INPUT, THATS WHAT I WANTED TO KNOW IF ANYONE JUST STOPPED THESE S.... PILLS AND WAS OK, I HAVE MUSCLE PAIN , ANNOYING ITCHING, THAT I THINK MAY BE A ALLERGIC REACTION TO THE LIPITOR, I SEE MY DR. ON FRIDAY AND I WILL DEMAND TO GO OFF THESE PILLS, I HAVE ALREADY STARTED WITH THE COQ10 AND FOLIC ACID AND B12 AND B6 AND FOLIC ACID AND TONIGHT AM STARTING THE COD LIVER OIL, I ALSO HAD HEART FLUTTERS THAT KEPT ME AWAKE AND STARTED EVERY EVENING AFTER TAKING THE LIPITOR, I AM NOT OVERWEIGHT I DO SMOKE A HALF A PACK OF CIGS A DAY, DO NOT EAT FAST FOOD OR VERY MUCH RED MEAT AT ALL I WANT TO START WALKING MY HILLS AGAIN BUT THESE MEDS HAVE ME SO SORE AND TIRED ALL I CAN DO IS THINK ABOUT IT. I HOPE I FEEL BETTER SOON I WILL CUT THE LIPITOR OUT COMPLETLEY THIS EVENING AND THE ZETIA TOMORROW. THANKS AND KEEP IN TOUCH HOPE YOU FEEL BETTER TOO.:angel:





All times are GMT -7. The time now is 09:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!